# SDR ASOA201101504

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 24,989 hours, 18,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM IS CORRODED.  REMOVED AND REPLACED CROSSBEAM IAW REO 670-53-11-047.
